Skip to Main content Skip to Navigation
New interface
Journal articles

A combinatorial Hopf algebra for the boson normal ordering problem

Document type :
Journal articles
Complete list of metadata

https://hal-normandie-univ.archives-ouvertes.fr/hal-02096030
Contributor : Jean-Gabriel Luque Connect in order to contact the contributor
Submitted on : Thursday, April 11, 2019 - 9:20:05 AM
Last modification on : Friday, August 5, 2022 - 2:54:44 PM

Links full text

Identifiers

Citation

Imad Eddine Bousbaa, Ali Chouria, Jean-Gabriel Luque. A combinatorial Hopf algebra for the boson normal ordering problem. Annales de l’Institut Henri Poincaré (D) Combinatorics, Physics and their Interactions, 2018, 5 (1), pp.61-102. ⟨10.4171/AIHPD/48⟩. ⟨hal-02096030⟩

Share

Metrics

Record views

25